# SDR 01FDEA00599

- Difficulty date: July 20, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AND AROUND NUT PLATE HOLES ON LOWER CHORD OF BS 1130 FLOORBEAM RBL 50 - LBL 25, WL 200. REMOVED AND REPLACED FLOORBEAM PER IAW FEDEX EA 7-5310-59209.
